# SDR 96UAL900325

- Difficulty date: May 7, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N7455U
- Make and model: Boeing 727222
- Aircraft serial: 21909
- Engine: Pwa JT8D15
- System (JASC): 2740 · Stabilizer Control System
- Part: Input Rod
- Condition: Out Of Adjust
- Location: Stab Trim
- Stage of operation: CR
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

EN ROUTE, STABILIZER STUCK IN NOSEDOWN POSITION.  LANDED DEN UNDER AMBER ALERT.  *S/D*  STABILIZER BRAKE UNDER COCKPIT FLOOR WAS NOT COMPLETELY DISENGAGING.  ADJUSTED STABILIZER TRIM INPUT ROD PER THE MAINTENANCE MANUAL.
